# SDR GTIA040552

- Difficulty date: May 28, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Dislodged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FOUND FLT 1678 - AFT GALLEY EMERGENCY TRACK GLOW STRIP CAME OFF.  REINSTALLED STRIP.  (M)
